Alert archive / Oklahoma / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

August 8, 2011Delaware County, Mayes County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Aug 8, 2011, 9:05 PM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2011, 9:05 PM CDT (02:05 UTC)
Expired
Aug 8, 2011, 9:30 PM CDT
In force
25 min
Issued by
NWS Tulsa, OK

Counties Delaware County, OK, Mayes County, OK

The radar

The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

721 
WWUS84 KTSA 090205
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT MON AUG 8 2011

ARZ001-OKZ057-058-061>063-090230-
BENTON AR-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
905 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...NORTHERN DELAWARE...NORTHERN MAYES...SOUTHERN
     OTTAWA AND NORTHEASTERN ROGERS

AT 903 PM CDT...OUTFLOW WINDS FROM STRONG THUNDERSTORMS OVER OTTAWA 
COUNTY WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF 
TIFF CITY TO 7 MILES WEST OF BIG CABIN...MOVING SOUTHEAST AT 45 MPH. 
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS 
INCLUDE...JAY...PRYOR...SPAVINAW...ADAIR... 
PENSACOLA...MAYSVILLE...SPAVINAW STATE PARK...BERNICE STATE PARK... 
AND HONEY CREEK STATE PARK.

WIND GUSTS TO AROUND 40 MPH MAY BE EXPECTED. 

LAT...LON 3672 9461 3651 9461 3650 9460 3635 9458
      3629 9532 3665 9543 3670 9543
TIME...MOT...LOC 0203Z 312DEG 39KT 3660 9460 3652 9534

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 8, 6:05 PM CDT, 3 hours earlier.

Area forecast discussion, Aug 8, 6:05 PM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT MON AUG 8 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.

STATIONARY BOUNDARY CURRENTLY EXTENDS FROM NEAR PNC TO TUL TO JUST
N OF FSM. TSRA DEVELOPING ALONG THE WESTERN END OF THE BOUNDARY
BETWEEN PNC AND TUL. ANOTHER AREA OF TSRA IS IN SE KS/SW MO.
BVO/TUL/RVS SHOULD SEE TSRA AT LEAST NEAR THE TERMINAL THRU
04Z...WITH TSRA IN KS/MO AFFECTING XNA/FYV/FSM THIS EVENING. ANY
STORMS THAT OCCUR AT THE TERMINAL ITSELF WILL BE CAPABLE OF
DOWNBURSTS...WITH SEVERE GUSTS POSSIBLE. COLD FRONT WILL PASS
THROUGH THE AREA LATE TONIGHT/TOMORROW...SHIFTING WINDS TO THE
NORTH.

&&

.PREV DISCUSSION... /ISSUED 310 PM CDT MON AUG 8 2011/

DISCUSSION...
WELL DEFINED OUTFLOW BOUNDARY CURRENT EXTENDS FROM NEAR KFYV THROUGH
THE TULSA METRO AREA TO NEAR STILLWATER. THUNDERSTORMS HAVE DEVELOPED
ALONG THE BOUNDARY ACROSS NORTHWEST ARKANSAS THIS AFTERNOON. ADDITIONAL
THUNDERSTORMS WILL BE POSSIBLE ALONG THE BOUNDARY LATER THIS AFTERNOON
AND EVENING AS IT LINGERS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
SOME OF THESE STORMS WILL BE CAPABLE OF BECOMING SEVERE WITH WIND GUSTS OF
AROUND 70 MPH THE MAIN CONCERN. THE CHANCE FOR SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH THE NIGHT AS A MID-LEVEL SHORTWAVE MOVES OUT
OF KANSAS AND ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MORE OF
A FRONTAL WILL MOVE THROUGH THE REGION LATE TONIGHT AND INTO TUESDAY WITH
THE FRONT HANGING UP NEAR THE RED RIVER. HAVE EXTENDED THE EXCESSIVE HEAT
WARNING FOR MUCH OF THE AREA THROUGH TUESDAY WITH HEAT INDEX VALUES
EXPECTED TO BE AROUND 105. WILL KEEP THE EXCESSIVE HEAT WATCH FOR THE
REST OF THE AREA. THIS WILL MOST LIKELY NEED TO BE RECONFIGURED ON
THE MIDNIGHT SHIFT.

THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE TUESDAY NIGHT INTO
WEDNESDAY AS THE FRONTAL BOUNDARY WORKS BACK TO THE NORTH AND A SERIES
OF MID-LEVEL SHORTWAVES WORK ACROSS THE AREA. THESE STORMS WILL HAVE THE
POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS AND HAIL THE CONCERN.

THE UPPER RIDGE THAT HAS PLAGUED THE AREA IN RECENT WEEKS HAS PRETTY
WELL FLATTENED OUT. OVER THE WEEKEND...THE UPPER RIDGE WILL RE-ORGANIZE
OVER THE ROCKIES...RESULTING IN A NORTHWESTERLY FLOW ALOFT ACROSS
THE FORECAST AREA. THIS WILL ALLOW A MORE SIGNIFICANT COLD FRONT TO
MOVE THROUGH THE REGION FRIDAY NIGHT INTO SATURDAY. WILL KEEP CHANCES
OF SHOWERS AND THUNDERSTORMS IN THE FORECAST IN ASSOCIATION WITH THIS
COLD FRONT.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ063-OKZ069.

     RED FLAG WARNING UNTIL 10 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067.

     EXCESSIVE HEAT WATCH UNTIL 9 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ063-OKZ069.

     EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-
     OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-
     OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...EXCESSIVE HEAT WARNING UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011.

     EXCESSIVE HEAT WATCH UNTIL 9 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

     EXCESSIVE HEAT WARNING UNTIL 9 PM TUESDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

AVIATION...22
Hazardous weather outlook, Aug 8, 5:05 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT MON AUG 8 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT MON AUG 8 2011

...DANGEROUS WILDFIRE SITUATION THROUGH THE EVENING HOURS...
...RISK OF SEVERE STORMS THIS EVENING INTO THE OVERNIGHT HOURS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ONGOING FIRE SITUATION MAY BECOME CRITICAL THIS EVENING AS DEVELOPING
STRONG TO SEVERE THUNDERSTORMS PRODUCE OUTFLOW BOUNDARIES WITH WIND
GUSTS WELL IN EXCESS OF 40 MILES AN HOUR. RELATIVE HUMIDITY VALUES OF
20 TO 30 PERCENT AND ERRATIC WIND DIRECTIONS FROM THUNDERSTORMS MAY
MAKE FIRE SUPPRESSION NEARLY IMPOSSIBLE.

THE ATMOSPHERE IS WELL PRIMED BY EXCESSIVE HEAT AND DRY LOWER LEVELS
TO PRODUCE LOCAL DOWNBURST WINDS OF 70 MILES AN HOUR. HAIL WILL BE
A SECONDARY SEVERE THREAT.

A WEST TO EAST BOUNDARY FROM AROUND PONCA CITY TO TULSA TO AROUND
FAYETTEVILLE WILL LIFT SLOWLY NORTH THEN STALL AS AN IMPULSE MOVING
ACROSS THE REGION IGNITES THUNDERSTORMS. THOSE STORMS WILL BE MOST
NUMEROUS NEAR AND NORTH OF THE BOUNDARY OVER NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DANGEROUSLY HOT AND HUMID CONDITIONS WILL PERSIST THROUGH MUCH OF
THE WEEK. THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA WITH THE
POTENTIAL FOR MAINLY AFTERNOON THUNDERSTORMS. THERE COULD BE AN
ENHANCED SEVERE THREAT ON WEDNESDAY AS MODERATE INSTABILITY COMBINES
WITH STRONG WIND FIELDS ALOFT. THE STRONGER STORMS WOULD LIKELY
POSE A THREAT OF DAMAGING DOWNBURST WINDS. IN ADDITION...FIRE
WEATHER CONCERNS WILL REMAIN HIGH AS GENERALLY HOT AND DRY
CONDITIONS CONTINUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 8, 7:57 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT MON AUG 8 2011

ARZ001-002-090130-
BENTON AR-CARROLL AR-
757 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN BENTON AND NORTHWESTERN CARROLL

AT 756 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF GATEWAY TO HILL TOP TO PEA
RIDGE...MOVING SOUTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...OAK
HILL...BLAND...HILL TOP...PLEASANT RIDGE...PEA RIDGE...GATEWAY...WAR
EAGLE...LARUE...AVOCA...GARFIELD...EUREKA SPRINGS...BEAVER
LAKE...BUSCH AND BEAVER.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO ABOUT 40 MPH.

LAT...LON 3649 9354 3623 9400 3650 9428 3651 9422
      3651 9404 3650 9356
TIME...MOT...LOC 0056Z 313DEG 28KT 3654 9387 3646 9400
          3644 9414
Special weather statement, Aug 8, 8:14 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT MON AUG 8 2011

ARZ001-002-011-090145-
BENTON AR-CARROLL AR-MADISON AR-
814 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...NORTHWESTERN CARROLL AND NORTHERN MADISON

AT 814 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAVER TO LARUE...MOVING EAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...BLUE EYE...
OAK GROVE...OAK HILL...BLAND...PLEASANT RIDGE...LOOKOUT...LARUE...
BERRYVILLE...EUREKA SPRINGS...BEAVER LAKE...URBANETTE...GRANDVIEW...
BEAVER...FORUM...CLIFTY AND ROCKHOUSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3615 9374 3634 9404 3651 9376 3650 9338
TIME...MOT...LOC 0114Z 292DEG 35KT 3644 9374 3631 9394
Special weather statement, Aug 8, 8:37 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT MON AUG 8 2011

ARZ002-011-090215-
CARROLL AR-MADISON AR-
837 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CARROLL AND NORTHERN MADISON

AT 837 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF OAK GROVE TO CLIFTY...MOVING SOUTHEAST
AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BLUE EYE...OAK GROVE...HARMONY...WEATHERS...DENVER...
BERRYVILLE...OSAGE...GREEN FOREST...DRYFORK...DELMAR...METALTON...
RUDD...CONNOR...CARROLLTON...CABANAL...RULE...COIN...URBANETTE...
KINGSTON...FORUM...MARBLE...ALABAM...CLIFTY...ROCKHOUSE AND WITHROW
SPRINGS STATE PARK.

SOME STORMS IN THE LINE WILL BE CAPABLE OF PRODUCING SMALL HAIL AND
WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9347 3609 9347 3608 9344 3597 9345
      3592 9349 3622 9389 3651 9348 3649 9329
      3612 9329
TIME...MOT...LOC 0137Z 310DEG 27KT 3642 9346 3619 9375
Local storm report, Aug 8, 8:48 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     4 W HECTORVILLE         35.84N 96.00W
08/08/2011  M66 MPH          OKMULGEE           OK   MESONET

&&

JDS
Local storm report, Aug 8, 8:53 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
853 PM CDT MON AUG 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     3 S SAPULPA             35.96N 96.11W
08/08/2011  M58 MPH          CREEK              OK   BROADCAST MEDIA

            MEASURED AT THE LONE STAR SCHOOL SCHOOLNET.

&&

JDS
Special weather statement, Aug 8, 9:05 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT MON AUG 8 2011

ARZ001-OKZ057-058-061>063-090230-
BENTON AR-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA OK-ROGERS OK-
905 PM CDT MON AUG 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...NORTHERN DELAWARE...NORTHERN MAYES...SOUTHERN
     OTTAWA AND NORTHEASTERN ROGERS

AT 903 PM CDT...OUTFLOW WINDS FROM STRONG THUNDERSTORMS OVER OTTAWA
COUNTY WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
TIFF CITY TO 7 MILES WEST OF BIG CABIN...MOVING SOUTHEAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...JAY...PRYOR...SPAVINAW...ADAIR...
PENSACOLA...MAYSVILLE...SPAVINAW STATE PARK...BERNICE STATE PARK...
AND HONEY CREEK STATE PARK.

WIND GUSTS TO AROUND 40 MPH MAY BE EXPECTED.

LAT...LON 3672 9461 3651 9461 3650 9460 3635 9458
      3629 9532 3665 9543 3670 9543
TIME...MOT...LOC 0203Z 312DEG 39KT 3660 9460 3652 9534

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 7:10 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee65 min
Aug 8, 7:16 PM CDTSpecial Weather StatementTSAOsage59 min
Aug 8, 7:40 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Osage, Pawnee, Tulsa65 min
Aug 8, 8:13 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner62 min
Aug 8, 8:22 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa38 min
Aug 8, 8:47 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Tulsa, Wagoner58 min
Aug 8, 9:08 PM CDTSpecial Weather StatementTSAOttawa37 min
Aug 8, 9:24 PM CDTSevere Thunderstorm WarningTSADelaware66 min
Aug 8, 9:39 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee, Sequoyah66 min
Aug 8, 9:54 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah66 min
Aug 9, 3:10 AM CDTSpecial Weather StatementTSAMuskogee50 min
Aug 9, 3:22 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg53 min
Aug 9, 3:36 AM CDTExcessive Heat WatchTSAChoctaw, Latimer, Pittsburg, Pushmataha12 hr
Aug 9, 4:06 AM CDTSpecial Weather StatementTSAHaskell, LeFlore54 min
Aug 9, 5:21 AM CDTSpecial Weather StatementTSALatimer, LeFlore39 min
Aug 9, 6:13 AM CDTSpecial Weather StatementTSALeFlore32 min
Aug 8, 7:14 PM CDTSpecial Weather StatementTSACarroll31 min
Aug 8, 7:26 PM CDTSpecial Weather StatementTSABenton34 min
Aug 8, 7:57 PM CDTSpecial Weather StatementTSABenton33 min
Aug 8, 8:14 PM CDTSpecial Weather StatementTSACarroll31 min
Aug 8, 8:37 PM CDTSpecial Weather StatementTSACarroll38 min
Aug 8, 10:09 PM CDTSpecial Weather StatementTSACarroll51 min
Aug 8, 10:14 PM CDTSpecial Weather StatementTSAMadison46 min
Aug 8, 10:46 PM CDTSpecial Weather StatementTSAMadison29 min
Aug 8, 10:55 PM CDTSpecial Weather StatementTSACrawford, Sebastian35 min

Nearby

Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.